# SDR SWAA2023102000378

- Difficulty date: September 14, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LEADING EDGE LOC BS 1016 AND BTW STR 3L TO STR 3R AT VERTICAL STABILIZER 2023-578002<[01] REPLACE ANGLE LEADING EDGE AND FASTENERS LOC BS 1016 AND BTW STR 3L TO STR 3R AT VERTICAL STABILIZER SI IAW B737-700 SRM 51-40-02 DWG 176A3101 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1   REPLACED ANGLE LEADING EDGE AND FASTENERS LOC BS 1016 AND BTW STR 3L TO STR 3R AT VERTICAL STABILIZER SI IAW B737-700 SRM 51-40-02 DWG 176A3101 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
